# SDR DALA2025011600369

- Difficulty date: January 10, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 29,545 hours, 11,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0761251) CORROSION ON FWD CARGO BAY, INSTALLED DOUBLER BETWEEN STA 500C-500D BETWENN S-27R TO S-27L. REMOVED AND REPLACED DOUBLERS ON FWD CARGO BAY BETWEEN STA 500C- 500D BETWEEN S - 27R TO 27L PER B737-900 SRM 51-40-02-0G AND DWG P36028 REV: A AND P20184 REV: B. "SUPPLEMENTAL INFO" MCI 01/10/25, CORRECTED INCORRECT LOG A/C NUMBER FROM 3845 TO 3854 TO REPORT DAMAGE ON CORRECT A/C 3854.
